MAUDE Adverse Event Report: CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL

CONVATEC CURE PRODUCTS; CATHETER, UROLOGICAL
Model Number ULTRA M16
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
End user reports the eyelets aren't polished, they feel "sharp." causes him discomfort in his urethra.

Brand Name
CURE PRODUCTS
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18622205
Report Number1049092-2024-00012
Device Sequence Number7668110
Product Code KOD
UDI-Device Identifier00815947021076
UDI-Public00815947021076
Combination Product (Y/N)N
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2026
Device Model NumberULTRA M16
Device Lot Number23B05101
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown